# SDR CALA2024040200929

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 71,278 hours, 24,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714
- Condition: Incorrect
- Location: Lav D
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS- LAV D FORWARD EPL LIGHT HAS INCORRECT LENS INSTALLED. REPLACED FORWARD LAV MOUNT EPL LIGHT LENS ON LAV D IAW AMM 33-51-00-710-801.  33-51-14-960-802. REF IFM(CMM) 25-40-09 LIGHT L21-1 ON WIRE DIAGRAM FOR CORRECT LIGHT P/N. NO REF FOR THIS LIGHT IN CONFIG DWG 3351DD15945E FOR CORRECT LENS. OPS CHK GOOD IAW AMM VERIFIED IDT REQUIREMENTS PER GMM AND AMM
